# SDR AALA202508305826

- Difficulty date: August 28, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 21,315 hours, 5,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Binding
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R HANDLE LOOSE. MAINTENANCE FOUND DOOR ARMING LEVER MODERATELY STIFF, CLEANED AND LUBRICATED THE R4 GIRT BAR FITTINGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-10-00 WITH NO LOOSENESS / STIFFNESS NOTED.
